Stabilization conditions of fuzzy systems under persistent perturbations and their application in nonlinear systems.

. J. Salcedo, M. Martínez, S. García-Nieto. Engineering Applications of Artificial Intelligence. Vol. 21 , num. 8, pp 1264-1276 , 2008.(ISSN:0952-1976).
Título:
Stabilization conditions of fuzzy systems under persistent perturbations and their application in nonlinear systems.
Autor (es):
J. Salcedo, M. Martínez, S. García-Nieto.
Revista:
Engineering Applications of Artificial Intelligence. Vol. 21 , num. 8, pp 1264-1276 , 2008. (ISSN:0952-1976).
Publicado en:
Journals 2008